標題: Chaos synchronization of double Duffing systems with parameters excited by a chaotic signal
作者: Ge, Zheng-Ming
Li, Chien-Hao
Li, Shih-Yu
Chang, Ching Ming
機械工程學系
Department of Mechanical Engineering
公開日期: 11-十一月-2008
摘要: Chaos synchronization by driving parameter for two uncoupled identical chaotic double Duffing systems is presented. Replacing two corresponding parameters of the identical systems by the same function of chaotic state variables of a third chaotic system, the synchronization or anti-synchronization of two uncoupled systems can be obtained. Numerical simulations are illustrated for either synchronization or anti-synchronization of which the occurrence depends significantly on initial conditions and on driving strength. Alternative complete synchronization and anti-synchronization is also discovered. (c) 2008 Published by Elsevier Ltd.
URI: http://dx.doi.org/10.1016/j.jsv.2008.05.019
http://hdl.handle.net/11536/8149
ISSN: 0022-460X
DOI: 10.1016/j.jsv.2008.05.019
期刊: JOURNAL OF SOUND AND VIBRATION
Volume: 317
Issue: 3-5
起始頁: 449
結束頁: 455
顯示於類別:期刊論文


文件中的檔案:

  1. 000259172500004.pdf